# SDR DL76S020215

- Difficulty date: February 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 34,578 hours, 16,397 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 241080105
- Part serial: C0985
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOTH GENS FAILED AT 1500 FT AFTER TAKEOFF FOR ABOUT 10 SEC/RT GEN CAME BACK ON LINE.  LEFT GEN REMAINED FAILED.  CK'D OIL LEVEL ON RT IDG FOR CORRECT SERVICING, ALL GOOD.  RAN RT ENG, RT IDG CKS GOOD.  REPLACED LT ENG IDG PER M/M.  RAN LT ENG, IDG OPS AND LEAK CKS GOOD.
